JMPM: Jurnal Matematika dan Pendidikan Matematika

JMPM: Jurnal Matematika dan Pendidikan Matematika (e-ISSN: 2502-9878, p-ISSN: 2502-986X) is a journal publishes original research and review articles in the field of mathematics and mathematics education. This journal published twice a year (in March and September).

Journal Homepage Image

Announcements

 
No announcements have been published.
 
More Announcements...

Vol 4, No 1: Maret - Agustus 2019

Table of Contents

Siska - Zayendra
Auli Mardhaningsih
Lyra Yulianti
Effendi Effendi
Abstract views: 0 | PDF (Bahasa Indonesia) views: 0
1-6
Muhammad Luqman Hakim Abbas
Abstract views: 0 | PDF (Bahasa Indonesia) views: 0
7-16
Ma'rifatul Ula
Febriana Kristanti
Himmatul Mursyidah
Abstract views: 0 | PDF (Bahasa Indonesia) views: 0
17-28
Yussi Anggraini
Ina Sunaryantiningsih
Abstract views: 0 | PDF (Bahasa Indonesia) views: 0
29-38